Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have nausea, increased heartbeat, vomiting, dizziness, headache. What could it be?

Today I woke up feeling sick and nauseous. I got to work and started hearing my heavily beating (not fast just heavy) in my right ear. After vomiting, I was very slow and dizzy. Then I got a headache and the nausea came back. I eat regularly, I'm not dehydrated, and have been getting a lot of sleep. I have had a lot of stress though. Do you know what it could be? We are all stumped. Thank you!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
The symptoms you have can be due to various causes-
* Indigestion,gastritis-following aheavy &spicy food Or fast.
*Middle ear infection-with sinusitis,toncillitis, wax with H/O pinning etc.
* depression&psychological stress
* Tab promethasinetheoclate 25 mg 1 tab 2 times a day can be taken with advice of your GP -&checking B.P.
* take a bland,nurishing diet in small &frequent servings.
* consulting an ENT surgeon is sometimes needed
Take care.
Thank you.

Take care. .
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor